# SDR 0300666313

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 17,449 hours, 2,164 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Nr 2 Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT SMOKE EMITTED FROM THE NR 2 GALLEY OVEN, POSITION 2-34. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE OVEN, OPERATIONAL CHECK GOOD.
